The Cause Of The Upper Abdomen Feels Tightness When Suffering From UTI?

Illustration of The Cause Of The Upper Abdomen Feels Tightness When Suffering From UTI?
Illustration: The Cause Of The Upper Abdomen Feels Tightness When Suffering From UTI? images.ctfassets.net

Hi doctor 2 days ago my isk recited. A day later my isk improved because of being given antibiotics but why lately I experience tightness in the middle of the upper abdomen huh? It feels like there is a liquid that I want to remove. Is it related?

1 Answer:

Hi Fransisca,

Thank you for asking HealthReplies.com.

Need to be clarified, what antibiotics do you take? Is it prescribed directly by a doctor? Aside from antibiotics, are there other medicines that you take?

UTI (urinary tract infection) can occur due to increased bacteria from the anus or genitals into the urinary tract. This condition causes the urinary tract to become inflamed so that the patient will experience pain, especially in the lower abdomen, genitals, to the waist. Not only that, UTIs can also cause sufferers to experience flares, stinging urine, turbid color, and sometimes bleeding. As a result of UTI, patients can also experience fever, chills, nausea, decreased appetite, weakness, muscle aches and joints, or various other complaints.

The body experiencing stress due to UTI can stimulate increased production of stress hormones. This will indirectly increase the production of HCl (stomach acid) from parietal cells in the stomach wall. For this reason, you can feel uncomfortable sensations in the upper abdomen, such as tightness, nausea, want to vomit, lump, bloated, tired, full, hot, sore, and so on. It could also be that this increase in HCl occurs due to the side effects of antibiotics and other drugs that you are taking.

Our advice, if the complaint feels very disturbing, you should check yourself directly to the doctor or a specialist in internal medicine. With a direct examination, of course the doctor can give you the right treatment. Bring the medicine (including antibiotics) that you are taking to resolve your complaint, then show the doctor so the doctor can evaluate whether the drug needs to be continued, added, or even stopped.

In the meantime, for complaints to improve, first do the following steps:

Eat regularly 4 to 5 hours once, small portions but often Reduce foods that contain a lot of gas, for example acidic, spicy, oily, fatty foods. Never consume caffeinated drinks Stay away from cigarettes and alcohol Compress the upper stomach that feels uncomfortable with warm water Wear comfortable clothes, don't be too tight. Take plenty of rest. Drink more warm water. Hopefully this helps.

: by

Related Question

Patients With Myoma Outside The Womb Experience A 10-day Late Menstruation And A Negative Test Pack Result?

Patients With Myoma Outside The Womb Experience A 10-day Late Menstruation And A Negative Test Pack Result?

(1 year ago)

I suffer from myoma outside the womb, I was married 1 year before I was pregnant, had an ultrasound after 6 months of marriage there was a detected myoma, but indeed 10 months I ha...

Explanation Of The Results Of The Echocardiography?

Explanation Of The Results Of The Echocardiography?

(11 months ago)

please explain my echo results:...

Swollen Lips And Eyes Accompanied By Itching?

Swollen Lips And Eyes Accompanied By Itching?

(1 year ago)

In the afternoon, my eyes were swollen and itchy after traveling out of town while the skin around my lips was dry and itchy and also slightly swollen. Why do you think?...

Leave a Reply

Your email address will not be published. Required fields are marked *